# SDR QMLA2016122016146

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 2,576 hours, 7,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25904220
- Condition: Cracked
- Location: Cockpit
- Part time: 2,576 hours, 7,846 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CREW NOTICED A TEN INCHES CRACK IN THE RIGHT WINDOW. THIS CRACK WAS NOT NOTICED DURING PREFLIGHT. FLIGHT WAS IMMEDIATELY TERMINATED AND RETURNED TO BASE. FURTHER INSPECTION BY PILOT REVEALED NO OBVIOUS DAMAGE RESULTING IN THE CRACK NOR INDICATIONS OF BIRD STRIKE . PREVIOUS FLIGHT DURING THE DAY (1216-00282) CREW CLAIMED THAT THE CRACK WAS NOT THERE DURING OR AFTER THE FLIGHT. THE CRACK WAS NOT NOTICED DURING PREFLIGHT DURING NIGHT SHIFT. AFTER DEPARTURE THE CRACK WAS NOT NOTICEABLE UNDER NVG'S. THE RIGHT SIDE CREW MEMBER ONLY NOTICED THE CRACK AFTER LOOKING UNDERNEATH THE NVG'S, WHILE SCANNING. MAINTENANCE WAS NOTIFIED.
